Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My husband has degeneration in cerebrum as well as in cerebellum. What does it mean?

hi husmand is 36yrs old and suffering from cerebellar ataxia he is facing problem in walking also...and in MRI there is degeneration in cerebrum also. please tell me something about that.
Asked On : Thu, 27 Jan 2011
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi welcome to healthcaremagic. Degeneration of cerebellum is the main cause of balance detioration so it is not surprising that he is facing difficulty in walking. Degeneration of cerebellum and cerebrum is a slow atrophy or shrinking of the brain, the reason of which is not exactly know but genetic predisposition is seen and is seen in families. Important measure which helps in cerebellar atrophy is physiotherapy which should be done daily for 1hr. You meet a good neurologist who will prescribe some antioxidants which will halt or arrest the progress of the disease along with cerebellar coordination exercises.
Answered: Fri, 28 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor